Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 695408, 16 pages
http://dx.doi.org/10.1155/2014/695408
Research Article

On New Conservation Laws of Fin Equation

1Department of Mathematics, Faculty of Science and Letters, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey
2Division of Mechanics, Faculty of Civil Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 12 April 2014; Accepted 17 June 2014; Published 14 August 2014

Academic Editor: Jian-Qiang Sun

Copyright © 2014 Gülden Gün Polat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Pakdemirli and A. Z. Sahin, “Similarity analysis of a nonlinear fin equation,” Applied Mathematics Letters, vol. 19, no. 4, pp. 378–384, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. H. Bokhari, A. H. Kara, and F. D. Zaman, “A note on a symmetry analysis and exact solutions of a nonlinear fin equation,” Applied Mathematics Letters, vol. 19, no. 12, pp. 1356–1360, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. O. O. Vaneeva, A. G. Johnpillai, R. O. Popovych, and C. Sophocleous, “Group analysis of nonlinear fin equations,” Applied Mathematics Letters, vol. 21, no. 3, pp. 248–253, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, Springer, New York, NY, USA, 1989. View at MathSciNet
  5. L. V. Ovsiannikov, Group Analysis of Differential Equations, Nauka, Moscow, Russia, 1978.
  6. N. H. Ibragimov, Ed., CRC Handbook of Lie Group Analysis of Differential Equations, Volumes I–III, CRC Press, 1994.
  7. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Stephani, Diff erential Equations: Their Solutions Using Symmetries, Cambridge University Press, Cambridge, UK, 1989. View at MathSciNet
  9. T. Özer, “Symmetry group classification for one-dimensional elastodynamics problems in nonlocal elasticity,” Mechanics Research Communications, vol. 30, no. 6, pp. 539–546, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Özer, “On symmetry group properties and general similarity forms of the Benney equations in the Lagrangian variables,” Journal of Computational and Applied Mathematics, vol. 169, no. 2, pp. 297–313, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. Özer, “Symmetry group classification for two-dimensional elastodynamics problems in nonlocal elasticity,” International Journal of Engineering Science, vol. 41, no. 18, pp. 2193–2211, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Kim, J. Moon, and C. H. Huang, “An approximate solution of the nonlinear fin problem with temperature-dependent thermal conductivity and heat transfer coefficient,” Journal of Physics D: Applied Physics, vol. 40, no. 14, article 038, pp. 4382–4389, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Muriel and J. L. Romero, “First integrals, integrating factors and λ-symmetries of second-order differential equations,” Journal of Physics A, vol. 42, no. 36, Article ID 365207, 17 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Muriel and J. L. Romero, “New methods of reduction for ordinary differential equations,” IMA Journal of Applied Mathematics, vol. 66, no. 2, pp. 111–125, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Muriel and J. L. Romero, “Integrating factors and λ-symmetries,” Journal of Nonlinear Mathematical Physics, vol. 15, supplement 3, pp. 300–309, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C. Muriel and J. L. Romero, “C symmetries and reduction of equations without lie point symmetries,” Journal of Nonlinear Mathematical Physics, vol. 13, no. 1, pp. 167–188, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. C. Nucci and D. Levi, “λ-symmetries and Jacobi last multiplier,” Nonlinear Analysis. Real World Applications, vol. 14, no. 2, pp. 1092–1101, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus